IDEAS home Printed from https://ideas.repec.org/a/hin/jijmms/573579.html
   My bibliography  Save this article

Optimal control of nonsmooth system governed by quasi-linear elliptic equations

Author

Listed:
  • Gong Liutang
  • Fei Pusheng

Abstract

In this paper, we discuss a class of optimal control problems of nonsmooth systems governed by quasi-linear elliptic partial differential equations, give the existence of the problem. Through the smoothness and the approximation of the original problem, we get the necessary condition, which can be considered as the Euler-Lagrange condition under quasi-linear case.

Suggested Citation

  • Gong Liutang & Fei Pusheng, 1997. "Optimal control of nonsmooth system governed by quasi-linear elliptic equations," International Journal of Mathematics and Mathematical Sciences, Hindawi, vol. 20, pages 1-8, January.
  • Handle: RePEc:hin:jijmms:573579
    DOI: 10.1155/S0161171297000458
    as

    Download full text from publisher

    File URL: http://downloads.hindawi.com/journals/IJMMS/20/573579.pdf
    Download Restriction: no

    File URL: http://downloads.hindawi.com/journals/IJMMS/20/573579.xml
    Download Restriction: no

    More about this item

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:hin:jijmms:573579. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Mohamed Abdelhakeem). General contact details of provider: https://www.hindawi.com .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.